Differentiable Solutions of Equations Involving Iterated Functional Series
Wei Song
Abstract and Applied Analysis, 2008, vol. 2008, 1-13
Abstract:
The nonmonotonic differentiable solutions of equations involving iterated functional series are investigated. Conditions for the existence, uniqueness, and stability of such solutions are given. These extend earlier results due to Murugan and Subrahmanyam.
Date: 2008
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/636843.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/636843.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:636843
DOI: 10.1155/2008/636843
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().